I am male 54 years,latest blood work shows low DHEAS, sleep specialist put me on depression medicine- Co Venlafaxin XR 37.5 mg, taking for 1.5 months, does this have any side effects, Nephrologist have started Candesartan cilexetil 8mg for haematuria and he have noticed some dysmorphic red blood cells in urine does this is a permanent medicine to continue,due to untreated obs sleep apnea doctor is hesitating for Testosterone replacement injections. what can be done to evaluate root cause of low DHEAS, there is some changes in ECHO and Carotid Ultra sound during 7-8 months. Pains allover body. What are advise please. already on synrhtoid 25 mcg, taking vit D 2000 iu daily. May be some serious root cause is going on.
Low level of DHEA is often due to enzyme defects. Whatever the defect, management remains the same. There are a few side effects of venlafaxin, you could possible read about these online. Without knowing the relevant clinical details it would be difficult to comment on the duration of time the medicine would be required to be taken. It would be best to discuss this with your treating nephrologist. The ECHO and carotid abnormalities are unlikely to be directly related to the other disease processes. I would suggest consulting an internist for coordination with your management plan.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.